On the existence of moments for the busy period in a single-server queue

S.G. Foss, A. Sapozhnikov

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)
2 Downloads (Pure)

Abstract

We obtain sufficient conditions for the finiteness of the moments of the single-server queue busy period in discrete and continuous time. In the cases of power and exponential moments, the conditions found coincide with the known necessary ones.
Original languageEnglish
Pages (from-to)592-601
JournalMathematics of Operations Research
Volume29
Issue number3
DOIs
Publication statusPublished - 2004

Fingerprint

Dive into the research topics of 'On the existence of moments for the busy period in a single-server queue'. Together they form a unique fingerprint.

Cite this